# SDR 2012FA0000702

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: General aviation
- Aircraft: N65RA
- Make and model: Beech 400BEECH
- Aircraft serial: RJ009
- Aircraft time: 5,368 hours, 4,717 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 9795805
- Part serial: 2200
- Condition: Failed
- Location: Cockpit Temp
- Part time: 5,368 hours, 4,717 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EXCESSIVE HEAT IN COCKPIT AIR SUPPLY AND HAD NO CONTROL IN AUTOMATIC OR MANUAL MODE OF TEMPERATURE CONTROL SYSTEM.  DURING INVESTIGATION OF THE DISCREPANCY THE COCKPIT TEMP CONTROL VALVE WAS FOUND TO HAVE MECHANICALLY FAILED IN THE FULL HOT POSITION.  THE VALVE WAS REPLACED AND RECTIFIED THE DISCREPANCY.
